# SDR ZIAA96018

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8005182
- Condition: Cracked
- Location: Ws 177-179
- Part time: 69,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION, FOUND CRACK IN UPPER RIGHT WING, 2/3 PLANK JOINT AT WS NR 177-179.  REMOVED CRACKED AREA AS PER L-188 BS 620.  INSTALLED REPAIR AS PER ZIA DER APPROVED DRAWING NR A81-R02.  (M)
